Restless Legs Syndrome
10,534 members6,519 posts

Sinement

For the last several months I've been suffering from loss of appetite, no one could tell me why. I just looked up side effects from Sinement and found that loss of appetite is a side effect. Thought I'm just taking 100 mg (one pill) I'm going to cut it in half tonight and maybe by the end of the week quit it entirely. Was curious if anybody else had suffered from this.

3 Replies
oldestnewest

Sinemet is a dopamine agonist and any reduction in dose will cause withdrawal symptoms, so consult your doctor as you will need an opioid pain killer to help reduce the increased severity in RLS.

Reply

Well I cut my tablet in half and the rls came back. I'm going to keep taking the 100 mg tablet for as long as it works. I live in enlightened America--No way they'll prescribe opiates yo help reduce the increased severity in rls. If this stops working I'll just stop taking it-shouldn't be any problems then. Then the problem will be finding something else to control the rls. Thank you Joolsg for your response.

1 like
Reply

You might be pleasantly surprised. Have a look at my posts. The two I’ve posted recently are from the USA. The first is a video and article by US experts in RLS explaining why low dose opioids should be prescribed for people with RLS. The post today is about an RLS study by Massachussets University on low dose opioid use for RLS. I’ve taken part in the study even though I live in England.

You just need to find a physician who is knowledgeable about RLS & low dose opioids.

However, if sinemet is working, stick with it but be careful about increasing dose.

Reply

You may also like...